# SDR SIMA20130621005

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 27,498 hours, 24,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN AND CLOSE.  ACFT REMOVED FROM SERVICE.  LUBRICATED AFT ROLLER IAW AMM 52-11-00.  THE OPS CHECKED GOOD IAW AMM 52-10-01. ACFT RETURNED TO SERVICE.
